Publications‎ > ‎Journal of the RMS‎ > ‎


Vol 28 No. 1 - Mar 2013

posted Feb 9, 2013, 5:42 PM by RMS Administrator   [ updated Feb 10, 2013, 11:23 AM ]

Table of Contents
Title Authors
Multigraded Betti numbers of multipermutohedron ideals Ashok Kumar and Chanchal Kumar -View-
Automorphic forms, cohomology and CAP representations. The case G L2 over a definite quaternion algebra Harald Grobner -View-
Barnes multiple zeta-functions, Ramanujan’s
formula, and relevant series involving hyperbolic
Yasushi Komori , Kohji Matsumoto and Hirofumi Tsumura  -View-
Some explicit computations and models of free
Madhushree Basu
Conductors and newforms for non-supercuspidal
representations of unramified U(2,1)
Michitaka Miyauchi -View-
Transcendence of series of rational functions and a problem of Bundshuh
Chester Whetherby

Vol. 27 No. 4 - Dec 2012

posted Oct 15, 2012, 9:28 AM by RMS Administrator   [ updated Feb 9, 2013, 5:33 PM ]

 Title  Authors Abstract
Regularised product for the zeroes of L-functions for the Selberg Class
Kamel Mazhouda
Reconstruction of a superscheme from its derived category
 Umesh V. Dubey and Vivek M. Mallick
Integral models in unramified mixed characteristic (0,2) of hermitian orthogonal Shimura varieties of PEL type, Part I
 Adrian Vasiu  -View-
Conjugation Classes of trialitarian automorphisms and symmetric compositions
 V. Chernousov, M. -A. Knus and J. -P. Tignol
No dice: A deterministic approach to the Cartan centroid
 John Holbrook
Domains in complex surfaces with a noncompact automorphism group - II
Kaushal Verma

Vol. 27 No. 3 - Sep 2012

posted Sep 7, 2012, 1:15 AM by RMS Administrator   [ updated Sep 9, 2012, 4:18 AM ]

 Title  Authors Abstract
 On Iwasawa theory of elliptic units and 2-ideal class groups Hassan Oukhaha  -View-
Special relations between multizeta values and parity results  Jose Alejandro Lara Rodriguez  -View-
Potential density of some families of homogeneous spaces  J. -L. Colliot-Thelene and J.N.Iyer  -View-
A complete classification of limits of splitting interval algebras with the ideal property  Chunlan Jiang and Kun Wang  -View-
 On the arithmetic of the discriminant for cubic surfaces  Andreas-Stephen Elsenhans and Jorg Jahnel   -View-
 On the proof of the genus bound for Enrique-Fano threefolds  Andreas Leopold Knutsen, Angelo Felice Lopez and Robert Munoz  -View-

Vol. 27 No.1 - Mar 2012

posted Aug 23, 2012, 10:53 AM by RMS Administrator   [ updated Sep 9, 2012, 4:09 AM ]

Table of Contents

 Title  Authors Abstract
 A local global theorem for extended ideals  Himanee Apte, Pratyusha Chattopadhyay and Ravi A. Rao  
 A degree map on unimodular rows  J. Fasel  
 Proper holomorphic maps of plane domains of finite connectivity  Gollakota V V Hemasundar  
 On the birationality of the adjunction mapping of projective varieties  Andreas Leopold Knutsen  
 Level 10 analogues of Ramanujan’s series for 1/π Shaun Cooper 
 Locally potentially equivalent Galois representations  Vijay M. Patankar and C.S. Rajan  -View-
 Homogeneous bundles over abelian varieties Michel Brion 

Vol. 26 No. 4 - Dec 2011

posted Aug 23, 2012, 10:52 AM by RMS Administrator

Vol. 26 No.3 - Sep 2011

posted Aug 23, 2012, 10:50 AM by RMS Administrator   [ updated Sep 7, 2012, 1:45 AM ]

[1] [A bivariate circular summation formula for cubic theta functions and its implications, Tianzhu Dai and Xinrong Ma, 237-259] [-Abstract-]
[Order a Copy]
1.  A bivariate circular summation formula for cubic theta functions and its implications  
Tianzhu Dai and Xinrong Ma
2. Notes on the arithmetic of Hilbert modular forms  
A. Raghuram and Naomi Tanabe
3. Morphisms from P^2 to Gr(2,C^4)  
A. ElMazouni, F. Laytimi and D.S.Nagaraj
4. Vanishing of algebraic Brauer-Manin obstructions  
Mikhail Borovoi
5. Vector bundles on symmetric product of a curve  
Indranil Biswas and A. J. Parameswaran

1-6 of 6